Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 80, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 3, 2014, 8:41 PM EDT for Owen County, Kentucky. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 8:41 PM EDT (00:41 UTC)
- Expired
- Jun 3, 2014, 8:58 PM EDT
- In force
- 17 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Owen County, KY
The radar
The Louisville radar (KLVX), 116 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 980 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
926
WUUS51 KILN 040041
SVRILN
KYC187-040115-
/O.NEW.KILN.SV.W.0080.140604T0041Z-140604T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
841 PM EDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OWEN COUNTY IN NORTHERN KENTUCKY...
* UNTIL 915 PM EDT.
* AT 838 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
BEECHWOOD...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN OWEN COUNTY...INCLUDING NATLEE AND NEW COLUMBUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3835 8484 3835 8487 3837 8488 3838 8490
3855 8469 3854 8467 3853 8467 3852 8465
3848 8462 3847 8458 3842 8463 3834 8474
3833 8480
TIME...MOT...LOC 0042Z 298DEG 17KT 3843 8470
HAIL...1.00IN
WIND...60MPH
$$
HATZOS2 follow-up statements
410
WWUS51 KILN 040050
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
850 PM EDT TUE JUN 3 2014
KYC187-040115-
/O.CON.KILN.SV.W.0080.000000T0000Z-140604T0115Z/
OWEN KY-
850 PM EDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN OWEN COUNTY...
AT 848 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR BEECHWOOD...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN OWEN
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3834 8481 3835 8484 3852 8465 3848 8462
3847 8458 3842 8463 3842 8464 3836 8471
3834 8474 3833 8479
TIME...MOT...LOC 0050Z 298DEG 17KT 3840 8469
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS829
WWUS51 KILN 040058
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
858 PM EDT TUE JUN 3 2014
KYC187-040107-
/O.CAN.KILN.SV.W.0080.000000T0000Z-140604T0115Z/
OWEN KY-
858 PM EDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OWEN COUNTY HAS
BEEN CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3834 8481 3835 8484 3852 8465 3848 8462
3847 8458 3842 8463 3842 8464 3836 8471
3834 8474 3833 8479
TIME...MOT...LOC 0057Z 298DEG 17KT 3838 8466
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:57 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 3, 7:57 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 757 PM EDT TUE JUN 3 2014 .SYNOPSIS... A WARM FRONT AND UPPER LEVEL DISTURBANCE WILL BRING WIDESPREAD THUNDERSTORM ACTIVITY TO THE REGION WEDNESDAY INTO WEDNESDAY EVENING. A COLD FRONT WITH HIGH PRESSURE BUILDING INTO THE REGION BEHIND IT...WILL BRING FAIR WEATHER TO THE AREA THURSDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... WEAK FRONTAL BOUNDARY SHIFTING SOUTHWARD ACROSS THE AREA THIS AFTERNOON IS PROVIDING SUFFICIENT CONVERGENCE WITH DAYTIME HEATING TO PRODUCE SCATTERED THUNDERSTORMS. A FEW STORMS COULD BECOME STRONG TO BORDERLINE SEVERE WITH WIND AND HAIL POSSIBLE THROUGH THE LATE AFTERNOON. STORMS WILL WEAKEN WITH THE LOSS OF DAYTIME HEATING THIS EVENING. THE FRONTAL BOUNDARY WILL STALL OUT ACROSS NORTHERN KENTUCKY TONIGHT AND THEN WILL THEN BEGIN TO TRANSITION INTO A WARM FRONT CLOSE TO SUNRISE WEDNESDAY MORNING. THERE WILL LIKELY BE QUIET WEATHER THROUGH MOST OF THE NIGHT AS WEAK SURFACE HIGH PRESSURE MOVES ACROSS THE AREA AND THUS THERE WILL BE A LACK OF ANY FORCING IN THE AREA. EXPECTING PARTLY CLOUDY SKIES WITH TEMPERATURES DROPPING INTO THE LOW TO MIDDLE 60S BEHIND THE FRONT. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY MAKE ITS WAY INTO THE SOUTHWESTERN ZONES BEFORE THE END OF THE OVERNIGHT PERIOD WITH THE WARM FRONT IN THE VICINITY AND THE POSSIBILITY OF WEAKENING CONVECTION MOVING INTO THE AREA. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... A MID LEVEL SHORTWAVE WILL MOVE QUICKLY EASTWARD TOWARD THE OHIO VALLEY ON WEDNESDAY. SOUTHERLY FLOW DEVELOPING AHEAD OF THE SHORTWAVE WILL LIFT A WARM FRONT NORTHWARD INTO OUR AREA. ONGOING ORGANIZED CONVECTION TO OUR WEST IS FORECAST TO BE APPROACHING OUR AREA DURING THE MID MORNING. THERE IS A LARGE AMOUNT OF UNCERTAINTY TO THE EVOLUTION OF THIS CONVECTION AND ITS IMPACTS ON LATER IN THE DAY CONVECTION. BASICALLY...TWO SCENARIOS COULD PLAY OUT. THE FIRST WOULD BE ONGOING CONVECTION TO OUR WEST AS AN MCS MOVING INTO THE AREA DURING THE DAYTIME HEATING AND EXITING DURING THE LATE EVENING...WITH ONE MAIN EVENT ASSOCIATED WITH THE SHORTWAVE. THE OTHER SCENARIO WOULD BE WEAKENING MORNING CONVECTION MOVING INTO OUR AREA CAUSING MODIFICATIONS OF THE BOUNDARY LAYER AND ALSO RESULTING IN VARIATIONS OF THE LOCATION IN THE FRONTAL BOUNDARY ACROSS OUR AREA. THIS SECOND SCENARIO WOULD BE TRICKIER TO DEAL WITH FOR CONVECTIVE EVOLUTION. HOWEVER...THIS SCENARIO WOULD LIKELY MEAN LESSER CHANCES FOR SEVERE WEATHER ACROSS OUR NORTHWESTERN ZONES DUE TO SOME STABILIZATION FROM EARLY CONVECTION. EITHER SCENARIO IS PLAUSIBLE GIVEN EXTRAPOLATING CURRENT CONVECTION'S POSITION ACROSS THE NORTHERN PLAINS...AND THE POSSIBILITY THAT THIS CONVECTION MAY OR MAY NOT WEAKEN OVERNIGHT AS IT APPROACHES. THUS...IT WAS NECESSARY TO BROADLY FORECAST TIMING FOR POPS WITH THE HIGHEST CHANCES DURING THE PEAK HEATING OF THE DAY. MODERATE INSTABILITY WITH INCREASING SHEAR INTO THE AFTERNOON WILL BE SUPPORTIVE OF DAMAGING WINDS AND LARGE HAIL. AND...WITH A FRONTAL BOUNDARY LIKELY IN THE VICINITY...CANNOT RULE OUT ISOLATED TORNADOES DUE TO ENHANCED LOW LEVEL SHEAR NEAR THE FRONT. MAJORITY OF MODELS ARE INDICATING THAT CONVECTION WILL HAVE SHIFTED SOUTH AND EAST OF OUR AREA BY MIDNIGHT. SO...HAVE POPS DECREASING RAPIDLY INTO THE LATE EVENING. A COLD FRONT WILL CROSS THE AREA IN THE WAKE OF THE DEPARTING CONVECTION. THIS WILL HELP TO COOL TEMPERATURES INTO THE 50S ACROSS THE NORTHERN ZONES AND LOWER 60S ACROSS THE SOUTHERN ZONES BEFORE DAYBREAK THURSDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... FORECAST AREA AND THE NRN CONUS IN PARTICULAR WILL BE IN A BELT OF MID LEVEL ZONAL FLOW WITH EMBEDDED DISTURBANCES RIPPLING THROUGH IT FROM TIME TO TIME. THERE CONTINUES TO BE MODEL RUN VARIABILITY IN TERMS OF TIMING AND AMPLITUDE OF THESE FEATURES. AS A RESULT...HAVE PRETTY MUCH GONE WITH WPC GUIDANCE WHICH TRIES TO SMOOTH THE VARIABILITY SOME BUT ALSO OFFERS MORE OF A BROAD BRUSH FORECAST INTO THE WEEKEND AND EARLY NEXT WARNING. FOR THURSDAY INTO FRIDAY...COLD FRONT WILL PUSH WELL TO OUR SOUTH...USHERING COOLER AND DRIER AIR AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTH. HIGHS ON THURSDAY WILL BE IN THE LOWER TO MID 70S FOLLOWED BY COOL UPPER 40S AND LOWER 50S THURSDAY NIGHT. WITH PLENTY OF SUNSHINE ON FRIDAY...TEMPERATURES WILL MODERATE SOME WITH HIGHS MAINLY IN THE MID AND UPPER 70S. FOR FRIDAY NIGHT INTO SATURDAY...HIGH PRESSURE WILL MOVE OFF TO THE EAST WHILE ONE OF THOSE UPPER LEVEL DISTURBANCES MOVES TOWARD THE GREAT LAKES. WE SHOULD SEE ONE MORE DRY DAY WITH TEMPERATURES WARMING INTO THE LOWER AND MID 80S. FOR THE PERIOD SATURDAY NIGHT INTO SUNDAY...INCREASING MOISTURE...LIFT AND THE APPROACH OF A WARM FRONT/COLD FROM TANDEM WILL BRING A CHANCE OF SHOWERS AND STORMS TO OUR AREA. HAVE KEPT POPS AT 50 PERCENT FOR NOW DUE TO SOME TIMING ISSUES. FOR SUNDAY NIGHT INTO MONDAY...UPPER LEVEL DISTURBANCE AND COLD FRONT SHOULD PUSH EAST THROUGH THE REGION WITH PCPN COMING TO AN END BY MONDAY MORNING. DRIER AIR AND A LITTLE COOLER TEMPERATURES CAN BE EXPECTED BY MONDAY. HIGH PRESSURE IS FORECAST TO BUILD BRIEFLY BACK INTO THE REGION MONDAY NIGHT INTO TUESDAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... CHANCES FOR THUNDERSTORMS THIS EVENING ARE MOVING SOUTH OF THE TAF SITES...AND VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT SEVERAL HOURS. AS A FRONTAL BOUNDARY CONTINUES TO SLOWLY MOVE SOUTH...WINDS WILL BECOME VERY LIGHT AS THEY SHIFT FROM WEST TO NORTH...AND EVENTUALLY BECOME EASTERLY BY MORNING. WITH THE LIGHT WIND FLOW AND QUITE A BIT OF MOISTURE REMAINING NEAR THE OHIO RIVER...THE CINCINNATI TAF SITES MAY EXPERIENCE SOME FOG IN THE MORNING. ATTENTION WILL THEN TURN TO A COMPLEX OF THUNDERSTORMS THAT IS CURRENTLY MOVING THROUGH IOWA. THESE STORMS WILL BE ON A WEAKENING TREND AS THEY MOVE INTO THE AREA...AND IT IS SOMEWHAT UNCERTAIN AS TO HOW STRONG OR CONCENTRATED THEY WILL BE. A PERIOD OF SHOWERS WITH VICINITY THUNDERSTORMS HAVE BEEN KEPT IN THE TAFS...AND IT SEEMS LIKE EARLY MORNING CONVECTION MAY BE MOST LIKELY FOR THE DAYTON AIRPORT. A MORE SIGNIFICANT THREAT OF THUNDERSTORMS (POSSIBLY SEVERE) WILL EXIST IN THE AFTERNOON. TIMING THIS OUT REMAINS VERY UNCERTAIN...PRECLUDING A SPECIFIC FORECAST OF THUNDER IN THE TAFS...BUT IT IS ALMOST CERTAIN TO OCCUR AT SOME POINT. THE STORMS MAY BE CAPABLE OF STRONG WINDS AND OTHER SIGNIFICANT HAZARDS...INCLUDING IFR CONDITIONS. OUTLOOK...THUNDERSTORMS MAY CONTINUE THROUGH EARLY THURSDAY MORNING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...HICKMAN AVIATION...HATZOS
Hazardous weather outlook, Jun 3, 5:28 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 528 PM EDT TUE JUN 3 2014 INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-042130- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- 528 PM EDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ON WEDNESDAY. CURRENT INDICATIONS ARE THAT THE GREATEST SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...ISOLATED TORNADOES WILL ALSO BE POSSIBLE IN THE VICINITY OF A FRONTAL BOUNDARY IN THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-088- 042130- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 528 PM EDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A FEW OF THESE STORMS COULD APPROACH SEVERE LIMITS...WITH GUSTY WINDS AND HAIL BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ON WEDNESDAY. CURRENT INDICATIONS ARE THAT THE GREATEST SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...ISOLATED TORNADOES WILL ALSO BE POSSIBLE IN THE VICINITY OF A FRONTAL BOUNDARY IN THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 7:21 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT TUE JUN 3 2014
KYZ099-100-040000-
LEWIS KY-MASON KY-
721 PM EDT TUE JUN 3 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MASON AND WESTERN LEWIS
COUNTIES THROUGH 800 PM EDT...
AT 720 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MURPHYSVILLE...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO.
ALSO...MAYS LICK...LEWISBURG...SOMO...HELENA...FLEMING-MASON
AIRPORT...ORANGEBURG...MOUNT GILEAD...RECTORVILLE...RIBOLT AND
EPWORTH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3859 8399 3864 8393 3860 8348 3848 8359
3852 8364 3852 8366 3847 8380
ASLLocal storm report, Jun 3, 7:26 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 N WAVERLY 39.13N 82.98W
06/03/2014 PIKE OH BROADCAST MEDIA
ONE TREE DOWN ON GORDON AVE. TIME ESTIMATED FROM RADAR.
&&
KURZSpecial weather statement, Jun 3, 7:43 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT TUE JUN 3 2014
KYZ100-040030-
LEWIS KY-
743 PM EDT TUE JUN 3 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEWIS COUNTY THROUGH
830 PM EDT...
AT 741 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EPWORTH...
MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEAD OF GRASSY.
ALSO...GLEN SPRINGS...PETERSVILLE...STRICKLETT...HARRIS AND CAMP DIX
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3848 8359 3852 8365 3857 8362 3850 8320
3832 8329 3833 8332 3831 8333 3832 8335
ASLSpecial weather statement, Jun 3, 7:47 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT TUE JUN 3 2014
KYZ089-090-094-040015-
OWEN KY-CARROLL KY-GALLATIN KY-
747 PM EDT TUE JUN 3 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...CARROLL
AND NORTHWESTERN OWEN COUNTIES THROUGH 815 PM EDT...
AT 744 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CARROLLTON...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
CARROLLTON...KENTUCKY SPEEDWAY...EASTERDAY...WORTHVILLE...
EAGLE STATION...CARSON...WHEATLEY...SANDERS...SPARTA...
SQUIRESVILLE...NEW LIBERTY AND GRATZ.
LAT...LON 3847 8496 3849 8500 3851 8499 3851 8503
3856 8501 3856 8507 3859 8508 3859 8516
3863 8521 3869 8518 3869 8514 3874 8506
3871 8481 3856 8484 3844 8496
HATZOSLocal storm report, Jun 3, 7:50 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST KFGX FLEMING-MASON APT 38.54N 83.74W
06/03/2014 M62.00 MPH MASON KY AWOS
&&
HATZOSSpecial weather statement, Jun 3, 8:12 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT TUE JUN 3 2014
KYZ094-095-040045-
OWEN KY-GRANT KY-
812 PM EDT TUE JUN 3 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRANT AND OWEN
COUNTIES THROUGH 845 PM EDT...
AT 809 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
LIBERTY...MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
OWENTON...LONG RIDGE...ELMER DAVIS LAKE...TWIN BRIDGES...
NEEDMORE...HOLBROOK...ELK LAKE...LAWRENCEVILLE...
BEECHWOOD...KEEFER AND NEW COLUMBUS.
LAT...LON 3868 8478 3857 8458 3846 8461 3838 8472
3846 8489 3855 8499 3869 8484
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:12 PM EDT | Special Weather Statement | ILN | Owen | 33 min |
| Jun 4, 8:57 AM EDT | Areal Flood Advisory | ILN | Kenton | 3 hr |
| Jun 4, 11:33 AM EDT | Tornado Warning | ILN | Lewis | 27 min |
| Jun 4, 11:58 AM EDT | Tornado Warning | ILN | Lewis | 47 min |
| Jun 4, 12:46 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 7 hr |
| Jun 4, 3:28 PM EDT | Special Weather Statement | ILN | Owen | 32 min |
| Jun 4, 3:39 PM EDT | Special Weather Statement | ILN | Lewis | 21 min |
| Jun 4, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 29 min |
| Jun 4, 4:08 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 3 hr |
| Jun 4, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 38 min |
| Jun 4, 5:58 PM EDT | Flash Flood Warning | ILN | Lewis | 4 hr |
| Jun 4, 6:18 PM EDT | Special Weather Statement | ILN | Pendleton | 27 min |
| Jun 4, 6:40 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 22 min |
| Jun 4, 7:06 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 24 min |
| Jun 4, 7:08 PM EDT | Areal Flood Advisory | ILN | Bracken | 112 min |
| Jun 4, 7:27 PM EDT | Tornado Warning | ILN | Bracken, Mason, Robertson | 21 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.